Texas, 2006

Hail in Texas, June 6, 2006

June 6, 2006 · NWS SHV · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 6, 3:07 PM CST, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 6, 3:07 PM CST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
407 PM CDT TUE JUN 6 2006

.DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUED TO DEVELOP OVER THE NORTHWEST
SECTIONS ALONG OUTFLOW BOUNDARY AND AHEAD OF AN UPPER DISTURBANCE
THAT WAS MOVING SOUTHEAST ACROSS E OK AND W AR. SHOWERS AND
ISOLATED THUNDERSTORMS WERE ALSO MOVING INTO E SECTIONS OF THE
FORECAST AREA FROM LAST NIGHTS ACTIVITY OVER OK AND AR. A WATCH
HAS BEEN ISSUED FOR MUCH OF THE FORECAST AREA WHERE THE SECOND
ROUND OF THUNDERSTORMS ARE EXPECTED TO AFFECT DURING THE REMAINDER
OF THE AFTERNOON AND EVENING. THE SHOWERS AND THUNDERSTORMS WILL BE
ENDING FROM NORTHWEST TO SOUTHEAST DURING THE NIGHT WITH MOST OF
ACTIVITY BEING ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR BY
EARLY WEDNESDAY MORNING...AND OUT OF THE AREA BY WEDNESDAY NIGHT.
LOOKS AS IF THE RAIN CHANCES WILL BE OVER FOR THE REST OF THE WEEK
AND INTO THE WEEKEND AS THE LARGE UPPER RIDGE OF HIGH PRESSURE
OVER THE WEST EXPANDS EAST...WHICH WILL ALSO PROVIDE FOR WARMING
TEMPERATURES. WILL HAVE TO WATCH FOR THE EARLY PART OF NEXT WEEK
AS A WEAKNESS DEVELOPS OVER THE FOUR STATE REGION BETWEEN HIGH
PRESSURE CENTERS ALOFT OVER THE SE STATES AND ANOTHER OVER THE SW
AND INTO MEXICO.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  69  93  70  93 /  50  20   0   0
MLU  67  91  68  91 /  50  20   0   0
DEQ  64  92  63  94 /  50  20   0   0
TXK  67  92  67  92 /  50  20   0   0
ELD  65  91  67  91 /  50  20   0   0
TYR  71  96  69  94 /  50  20   0   0
GGG  69  94  70  94 /  50  20   0   0
LFK  69  95  70  94 /  40  30   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

06/22
Hazardous weather outlook, Jun 6, 11:00 AM CST, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE JUN 6 2006

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-071100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT TUE JUN 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD SOUTHEAST ACROSS
THE FOUR STATE REGION THIS AFTERNOON AND TONIGHT AHEAD OF AN
UPPER DISTURBANCE MOVING TOWARD THE AREA. THUNDERSTORMS WILL
BE ACCOMPANIED BY DANGEROUS CLOUD TO GROUND LIGHTNING...VERY BRIEF
BUT HEAVY RAINFALL...AND GUSTY WINDS TO NEAR 30 MPH. ISOLATED
OCCURRENCES OF HAIL WILL BE POSSIBLE BUT MAINLY BELOW THREE QUARTERS
OF AN INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

06

In the hours before

Local storm report, Jun 6, 3:13 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
413 PM CDT TUE JUN 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             HOCHATOWN               34.20N 94.67W
06/06/2006  E0.88 INCH       MCCURTAIN          OK   EMERGENCY MNGR

&&

17
Local storm report, Jun 6, 3:44 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
444 PM CDT TUE JUN 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             5 W HOCHATOWN           34.20N 94.76W
06/06/2006  E0.75 INCH       MCCURTAIN          OK   TRAINED SPOTTER

&&

17
Local storm report, Jun 6, 4:06 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
506 PM CDT TUE JUN 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             VALLIANT                34.00N 95.09W
06/06/2006  E1.00 INCH       MCCURTAIN          OK   LAW ENFORCEMENT

&&

17
Local storm report, Jun 6, 4:12 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
512 PM CDT TUE JUN 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             2 E VALLIANT            34.00N 95.05W
06/06/2006  E0.75 INCH       MCCURTAIN          OK   CO-OP OBSERVER

&&

17
Local storm report, Jun 6, 4:19 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
519 PM CDT TUE JUN 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             FOREMAN                 33.72N 94.40W
06/06/2006  E0.75 INCH       LITTLE RIVER       AR   PUBLIC

0515 PM     HAIL             FOREMAN                 33.72N 94.40W
06/06/2006  E0.88 INCH       LITTLE RIVER       AR   EMERGENCY MNGR

&&

17

The radar

The Shreveport radar (KSHV), 137 km away, was scanning. The volume nearest the first event began at 22:36 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Bowie

When
June 6, 4:37 PM CST
Where
Bowie County, De Kalb
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
33.500, -94.617

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, June 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5510950.